|
Письма в Журнал экспериментальной и теоретической физики, 2004, том 80, выпуск 4, страницы 247–254
(Mi jetpl2083)
|
|
|
|
Эта публикация цитируется в 18 научных статьях (всего в 18 статьях)
ПОЛЯ, ЧАСТИЦЫ, ЯДРА
Expansion in Feynman graphs as simplicial string theory
E. T. Akhmedovab a Institute for Advanced Study, JINR, 141980 Dubna, Moscow Region, Russia
b ITEP, 117259 Moscow, Russia
Аннотация:
We show that the series expansion of quantum field theory in the Feynman diagrams can be explicitly mapped on the partition function of the simplicial string theory – the theory describing embeddings of the 2D simplicial complexes into the space-time of the field theory. The summation over 2D geometries in this theory is obtained from the summation over the Feynman diagrams and the integration over the Schwinger parameters of the propagators. We discuss the meaning of the obtained relation and derive the 1D analog of the simplicial theory on the example of the free relativistic particle.
Поступила в редакцию: 08.07.2004
Образец цитирования:
E. T. Akhmedov, “Expansion in Feynman graphs as simplicial string theory”, Письма в ЖЭТФ, 80:4 (2004), 247–254; JETP Letters, 80:4 (2004), 218–225
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/jetpl2083 https://www.mathnet.ru/rus/jetpl/v80/i4/p247
|
Статистика просмотров: |
Страница аннотации: | 233 | PDF полного текста: | 85 | Список литературы: | 49 |
|